# SDR AALA20111204MIA04

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 76,663 hours, 12,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12HJ INOPERATIVE.  RE-SECURED PLUG FOR LIGHT ASSEMBLY AT SEAT 12HJ EMERGENCY LIGHT.  OPS CHECK NORMAL.
